# SDR FDEA2018073091841

- Difficulty date: July 29, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 33,598 hours, 18,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CARGO COMPARTMENT SEAT TRACK, FRAME 26 Y2462. REMOVED AND REPLACED SEAT TRACK SECTION IAW EA 6-5310-T0341529.
